# SDR 2016FA0000123

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: General aviation
- Aircraft: N222SJ
- Make and model: Cessna 210L
- Aircraft serial: 21059732
- Aircraft time: 3,785 hours
- Engine: Cont IO550L
- Engine time: 1,386 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658592
- Part serial: 85919L
- Condition: Cracked
- Location: Nr 3
- Part time: 650 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CYCLINDER BARREL CRACKED AT APPROXIMATELY 1" BELOW TOP DEAD CENTER.  CRACK IS .75 PERCENT OF WAY AROUND AND DID NOT SEPARATE BARREL FROM HEAD.
